MathSciNet Relay Station
MathSciNet bibliographic data
MR1131036 57R95 (57N13)
Kikuchi, Kazunori Representing positive homology classes of ${\bf C}{\rm P}^2\#2\overline{{\bf C}{\rm P}}{}^2$ and ${\bf C}{\rm P}^2\#3\overline{{\bf C}{\rm P}}{}^2$. Proc. Amer. Math. Soc. 117 (1993), no. 3, 861–869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement